# SDR AALA201906079018

- Difficulty date: May 21, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 20,568 hours, 8,202 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM 3 ON VERTICAL STABILIZER (1 EA), EXCESSIVE PLAY IS 0.040". REMOVED AND REPLACED HINGE ARM FITTING #3 ON VERTICAL STABILIZER IAW AMM 55-36-41-400-001-A AND PERFORMED FUNCTIONAL TEST FO THE RUDDER MECHANICAL CONTROL IAW AMM 27-21-00-720-003-A.
